# SDR REXA2019060300770

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 29,604 hours, 27,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R/H MID AND AFT EMERGENCY LIGHTS OUT.  R/R R/H EMERGENCY LIGHTS IAW AMM 35-51-21. OPS CHECKS GOOD. P/N ON/OFF 1317 NSN ON OR OFF.
